# SDR CALA2022040400870

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5311281400200
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-05-3-6049) MAIN CABIN, FLOOR CABIN SEAT TRACK HAS CORROSIO N AT FR 20 -Y765 DOT 132-99() EVALUATED BLENDING OUT IAW SRM 51-42-15 FOUND TO BE OUT OF LIMIT S AND REMOVED AND INSTALL NEW SEAT TRACK -Y765 FR20 ON FLOOR CAB IN IAW SRM 51-42-11/001. ACCOMPLISHED BY EMP#V936040 AT ST BFM A EROSPACE MOBILE. NR#0027225
